Global Journal of Pure and Applied Mathematics (GJPAM)

 

 

Volume 8  Number 4 (2012)

 

Contents

 

Limited Waiting Space Heterogeneous Queuing System with input Depending on Queue Length

pp. 349-357

Author: Gajendra K. Saraswat and 2R.K.Agarwal

 

Generating Functions for Modified Laguerre Polynomials of Two Variables using Group Theoretic Method

pp. 359-364

Author: Marawan Baker Elkhazendar

 

Quantum Algorithm for Modified One-dimensional RandomWalk Problem by Central Limit Theorem
pp. 365-369
Author: Toru Fujimura

On The Division Algorithm For Polynomials
pp. 371-377
Authors: Abdelhalim M. Zaiqan and Ragheb Yaseen

 

Reduce Digits Algorithm for Divisibility of Odd Numbers
pp. 379-381
Authors: H. Khosravi, P. Jafari and H. Golmakani

A New Generalization of Two-Variable Hermite Matrix Polynomials
pp. 383-393
Authors: R.S. Batahan and A.A. Bathanya

On the Algebraic Structures of Genetic Inheritance

pp. 395-399
Authors: A. Alkali and M.I. Yakubu

Quantum Algorithm for Modified Two-dimensional RandomWalk Problem by Central Limit Theorem
pp. 401-406
Author: Toru Fujimura

Identity Difference Order-Preserving Transformation Semigroups
pp. 407-413
Authors: Adeniji A.O., Makanjuola S.O. and Mogbonjubola M.O.

Entropy Maximization through Dynamic Programming
pp. 415-418
Authors: P. Jha and Anjali Chandravanshi

Optimal Management of Bank Moral Hazard
pp. 419-439
Author: F. Gideon

A Third-Order Harmonic Explicit Runge-Kutta Method for Autonomous Initial Value Problems
pp. 441-451
Authors: A.S. Wusu, S.A. Okunuga and A.B. Sofoluwe

 

On the Connections between Mersenne and Fermat Primes
pp. 453-458
Author: Pingyuan Zhou

 

On the Connections between Mersenne and Fermat Primes
pp. 453-458
Author: Pingyuan Zhou

 

An Extension of Fermatís Last Theorem
pp. 459-463
Authors: Alhaji ALKALI, Mariyat Isah YAKUBU and Goje Uba. GARBA

 

Existence and Uniqueness ofWeak Solution for Quasilinear Elliptic (p, q)-Laplacian System
pp. 459-469
Author: S. A. Khafagy

Quantum Algorithm for Modified Dice Problem by Central Limit Theorem
pp. 471-475
Authors: Toru Fujimura

Quantum Algorithm for Modified Lottery Problem by Central Limit Theorem
pp. 477-481
Author: Toru Fujimura

 

Propagation of Love Waves in A Non-Homogeneous Orthotropic Layer Under Compression ĎPí Overlying Semi-Infinite Non-Homogeneous Medium

pp. 483-494
Authors: Rajneesh Kakar and K.C. Gupta

 

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact